# SDR YENA201907050393

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 6725
- Aircraft time: 15,726 hours, 5,121 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164906072
- Condition: Failed
- Location: E&E Bay
- Part time: 15,726 hours, 5,121 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1184, MCO-JFK. ELECTRICAL  BURNING  SMELL IN  COCKPIT  FOLLOWED BY  SIGNIFICANT  VIBRATION  FROM  COCKPIT  FLOOR  FOLLOWED  BY  VENT - BLOWER  FAULT.  OCCURRED DURING  CRUISE  FLIGHT; FOUND 18HQ  EXTRACT BLOWER EXCESSIVE  VIBRATION  AND  BURNT  SMELL.  R & R  18 HQ  BLOWER/EXTRACT  REF  TO  AMM  21-01-00.
